Amiloride and Impotence

In clinical studies on amiloride, impotence was reported by between 1 and 3 percent of men taking the drug. However, it is difficult to know whether this was caused by the medication itself or by other factors. If you are taking amiloride and impotence becomes a problem, talk to your healthcare provider. He or she may adjust your dosage or recommend an erectile dysfunction medication.

Amiloride and Impotence: An Overview

Amiloride hydrochloride (Midamor®) may cause impotence, which is common with many blood pressure medications. In clinical studies, between 1 and 3 percent of men taking the drug reported problems with impotence.
 

What Is Impotence?

Impotence is usually defined as a total inability to achieve erection, an inconsistent ability to do so, or a tendency to sustain only brief erections. Ultimately, impotence is the repeated inability to get or keep an erection that is firm enough for sexual intercourse. Impotence is also known as erectile dysfunction (or ED for short).
 

Amiloride and Impotence: Final Thoughts

It is impossible for your healthcare provider to know whether you will develop impotence while taking amiloride. It may also be difficult to know whether impotence is caused by the medication itself or by other factors.
 
If you are taking amiloride and impotence becomes a problem, talk with your healthcare provider. There are treatments that he or she may be able to recommend. Depending on how severe your symptoms are, your healthcare provider may also recommend that you take an erectile dysfunction medicine, adjust your amiloride dosage, or try another diuretic or blood pressure medication.
 
6 Things That Worsen or Cause ED

Amiloride HCL Drug Information

Referring Pages:
Terms of Use
Advertise with Us
Contact Us
About eMedTV
Privacy Policy
Copyright © 2006-2017 Clinaero, Inc.
eMedTV serves only as an informational resource. This site does not dispense medical advice or advice of any kind. Site users seeking medical advice about their specific situation should consult with their own physician. Click Terms of Use for more information.